ON THE QUOTIENT OF THE HOMOLOGY COBORDISM GROUP BY SEIFERT SPACES

Kristen Hendricks, Jennifer Hom, Matthew Stoffregen, Ian Zemke

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We prove that the quotient of the integer homology cobordism group by the subgroup generated by the Seifert fibered spaces is infinitely generated.

Original languageEnglish (US)
Pages (from-to)757-781
Number of pages25
JournalTransactions of the American Mathematical Society Series B
Volume9
Issue number25
DOIs
StatePublished - Sep 9 2022

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Fingerprint

Dive into the research topics of 'ON THE QUOTIENT OF THE HOMOLOGY COBORDISM GROUP BY SEIFERT SPACES'. Together they form a unique fingerprint.

Cite this